MAUDE Adverse Event Report: SMITH & NEPHEW, INC. EVOS 2.4MM X 22MM LCK SCR T7 S-T; PLATE, FIXATION, BONE

SMITH & NEPHEW, INC. EVOS 2.4MM X 22MM LCK SCR T7 S-T; PLATE, FIXATION, BONE
Model Number 72412422
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a trauma procedure, the head of the evos 2.4mm x 22mm locking screw t7 s-t did sit high when engaged into the plate.The implanted screw had to be removed and a different screw was used to completed the procedure.It is unknown if there was any surgical delay.The patient was not injured beyond the described event.
 
Event or Problem Description
It was reported that before procedure, was found that the head of the evos 2.4mm x 22mm locking screw t7 s-t did sit high when engaged into the plate.The screw was noticed to be longer than labeled on the package.The procedure was completed using a smith and nephew back up device, with no surgical delay.There was no patient affected.
 
Additional Manufacturer Narrative
H11: additional information received has identified that this event should be re-evaluated for mdr reporting.The malfunction was not find during a surgical case and, therefore, could not have caused or contributed to a serious injury.This event was then considered as a reportable malfunction.
 
Additional Manufacturer Narrative
Additional information was received that identified that this event should be re-evaluated for mdr reporting.The reassessment determined that the issue does not meet the threshold for reporting and is a non-reportable event.This report was made based upon information which smith & nephew had not been able to investigate or verify prior to the required reporting date.

Brand Name
EVOS 2.4MM X 22MM LCK SCR T7 S-T
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
MDR Report Key10394365
Report Number1020279-2020-03855
Device Sequence Number19728156
Product Code HRS
UDI-Device Identifier00885556430897
UDI-Public00885556430897
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K140814
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72412422
Device Catalogue Number72412422
Device Lot Number20DM02147
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2020
Initial Date Received by Manufacturer 07/16/2020
Supplement Date Received by Manufacturer01/07/2021
07/28/2021
Initial Report FDA Received Date08/11/2020
Supplement Report FDA Received Date01/11/2021
08/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;